Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shul'ts, M M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:36
Abstract pages:130
Full texts:71

http://www.mathnet.ru/eng/person67754
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/250458

Publications in Math-Net.Ru
1977
1. M. M. Shul'ts, “Optimal bounding of matrices for the Strassen algorithm”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977),  1296–1298  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 192–195
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022